# SDR AALA2018080879013

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 13,522 hours, 3,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4  DOOR EMERGENCY OPERATING CYLINDER SHOWS 1300 PSI AT 80 DEG F.  SERVICED THE DOOR CYLINDER IAW AMM 52-10-00.
